# SDR CA071126010

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 44,041 hours
- Engine: Ge CT581402
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: S613566300
- Part serial: A15819
- Condition: Making Metal
- Location: Main Rotor
- Part time: 30,833 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INTERMEDIATE GEAR BOX CHIP LIGHT ILLUMINATED IN FLIGHT. AFTER LANDING CHIP PLUG INSPECTION CONFIRMED METAL CONTAMINATION, AS WELL AS PAINT DISCOLORATION WAS NOTED IN THE INPUT BRG AREA.  ASSY WILL BE SENT TO OH SHOP FOR INVESTIGATION. (TC NR 20071126010)
